Alert archive / New York / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 20, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jun 26, 2023, 5:08 PM EDT for Ontario County, Wayne County, New York. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2023, 5:08 PM EDT (21:08 UTC)
- Expired
- Jun 26, 2023, 6:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ontario County, NY, Wayne County, NY
The radar
The Binghamton radar (KBGM), 120 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:50 PM EDT | TSTM WND DMG | Geneva, NY | Multiple reports of trees down in Geneva. |
| Jun 26, 5:50 PM EDT | TSTM WND DMG | Geneva, NY | Multiple reports of trees down in Geneva. |
| Jun 26, 5:50 PM EDT | TSTM WND DMG | Geneva, NY | Trees on a house in Geneva. |
| Jun 26, 5:50 PM EDT | TSTM WND DMG | Geneva, NY | Trees on a house in Geneva. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 1:11 PM EDT | Severe Thunderstorm Watch | SPC | 11 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1062 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
683
WUUS51 KBUF 262108
SVRBUF
NYC069-117-262200-
/O.NEW.KBUF.SV.W.0020.230626T2108Z-230626T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
508 PM EDT Mon Jun 26 2023
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Wayne County in western New York...
Northeastern Ontario County in western New York...
* Until 600 PM EDT.
* At 507 PM EDT, severe thunderstorms were located along a line
extending from near Palmyra to near Middlesex, moving east at 30
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Geneva, Canandaigua, Newark, Marion, Lyons, Palmyra, Clifton
Springs, Clyde, Phelps, and Sodus.
This includes Interstate 90 between exits 42 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4268 7736 4316 7729 4330 7684 4302 7680
4301 7696 4287 7696 4286 7698 4276 7697
4276 7731
TIME...MOT...LOC 2107Z 248DEG 26KT 4303 7717 4268 7730
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PP2 follow-up statements
738
WWUS51 KBUF 262135
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
535 PM EDT Mon Jun 26 2023
NYC069-117-262200-
/O.CON.KBUF.SV.W.0020.000000T0000Z-230626T2200Z/
Wayne NY-Ontario NY-
535 PM EDT Mon Jun 26 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN WAYNE AND NORTHEASTERN ONTARIO COUNTIES...
At 534 PM EDT, severe thunderstorms were located along a line
extending from near Palmyra to near Tyrone, moving northeast at 30
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Geneva, Canandaigua, Newark, Marion, Lyons, Palmyra, Clifton Springs,
Clyde, Phelps, and Sodus.
This includes Interstate 90 between exits 42 and 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4278 7730 4319 7720 4330 7684 4302 7680
4301 7696 4287 7696 4286 7698 4276 7697
4276 7730
TIME...MOT...LOC 2134Z 226DEG 27KT 4307 7716 4245 7706
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PP731
WWUS51 KBUF 262200
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
600 PM EDT Mon Jun 26 2023
NYC069-117-262210-
/O.EXP.KBUF.SV.W.0020.000000T0000Z-230626T2200Z/
Wayne NY-Ontario NY-
600 PM EDT Mon Jun 26 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAYNE AND NORTHEASTERN
ONTARIO COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been allowed to expire. However gusty winds and heavy rain are still
possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
western New York.
LAT...LON 4278 7730 4319 7720 4330 7684 4302 7680
4301 7696 4287 7696 4286 7698 4276 7697
4276 7730
TIME...MOT...LOC 2200Z 248DEG 26KT 4308 7712 4246 7702
$$
PPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:48 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 26, 3:48 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 348 PM EDT Mon Jun 26 2023 .SYNOPSIS... Low pressure will move across the Great Lakes this afternoon, bringing some addtional showers and thunderstorms to the region. Some of these storms will be capable of producing very heavy rain, gusty winds, and large hail. Unsettled weather will continue through the middle of the week as this low moves slowly across the region. Dry weather then returns Thursday through Friday as high pressure builds across the Lower Great Lakes region. && .NEAR TERM /THROUGH TUESDAY/... Vertically stacked low/trough across eastern Michigan today will slowly east across Western NY and Lake Ontario on Tuesday. This approaching trough and daytime heating will result in increasing instability today. This will support widespread showers and thunderstorms this afternoon. These will mainly be driven by subtle features such as subtle shortwaves embedded in the upper low, lake breeze boundaries, and differential heating. Unlike the past two days, there will be a 30kt SSW flow at 700 mb which will promote some storm movement. Short MBE vectors suggest the potential for training with precipitable water values around 1.5 inches this could result in localized heavy rainfall and flooding. Exact locations will be difficult to pin point, with urban areas and areas with higher terrain typically more vulnerable to flooding. WPC has the entire region in a marginal risk for heavy rainfall. This has also caused some severe weather already today, and this risk will continue through early evening. The primary threat is strong winds, but a few storms may also produce large hail. Otherwise, muggy conditions will be the theme today with highs in the 70s to low 80s. Tonight...showers and thunderstorms will move east across the CWA and weaken as instability wanes. We should then see a relative lull again in convective activity as the mid-level and surface low inches a bit closer to western New York. Chances drop off, but can't completely rule out a stray shower or thunderstorm overnight. Otherwise, another humid and muggy night with lows in the 60s. Tuesday...weaker flow aloft as the upper low moves into Western NY. Expecting a relative lull in shower and thunderstorm coverage Tuesday morning, in the absence of large scale lift. Developing diurnal instability and the approach of stronger ascent just ahead of the mid level trough axis will then allow showers and thunderstorms to become more widespread Tuesday afternoon. PWAT values remain around 1.5", will combine with relatively slow storm movement to bring localized very heavy downpours and an isolated flood risk. It appears this risk is slightly higher across eastern portions of the forecast area. Shear and instability are generally lacking for an organized risk of severe weather, although a few isolated storms with gusty winds are possible. Otherwise, it will be cooler with highs in the 70s. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... Tuesday night and Wednesday the approaching mid level closed low will open up into a trough and move very slowly east across the eastern Great Lakes, finally drifting into eastern NY and western New England Wednesday night. Numerous convectively enhanced shortwaves will move through the mean longwave trough and provide periods of ascent, with ample deep moisture in place. This will continue to support unsettled weather with periods of showers and a few thunderstorms. Thunderstorms will wane Tuesday evening, first across Western NY and last east of Lake Ontario. Ongoing large scale forcing for ascent associated with the passage of the mid level trough along with lingering deep moisture will continue to produce areas of showers overnight. Wednesday the trough axis will continue to march slowly east, placing more favorable ascent and deep moisture east of Lake Ontario where the greatest rain chance and risk of thunderstorms will reside. Farther west, the arrival of drier air and subsidence will allow for decreasing chances of rain through the day, and possibly some partial clearing later in the afternoon. A few showers will continue east of Lake Ontario Wednesday night, with the rest of the area becoming dry with partial clearing overnight as drier air continues to filter in from the west. Thursday and Thursday night the mid level trough axis will continue to linger over eastern NY and New England. This will maintain more cloud cover and a chance of a few showers east of Lake Ontario. Otherwise, surface high pressure building into the central and eastern Great Lakes will allow the rest of the area to become mainly dry Thursday and Friday. && .LONG TERM /FRIDAY THROUGH MONDAY/... Forecast uncertainty continues next weekend with normal timing and placement differences in operational model and ensemble guidance. In general, a trough will move from the Upper Midwest Saturday into the Great Lakes through Monday. Southwest flow in advance of this trough will capture moisture and instability and spread it northeast into the Great Lakes and New England, with increasing chances of a few showers and thunderstorms each day. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... The main concern will be thunderstorms which will be across Western NY through this evening. These will be driven by subtle features, and will be challenging to forecast much in advance at any given location. In general, coverage should diminish after 22Z, with only scattered/isolated showers and storms after 00Z. Mainly VFR outside of thunderstorms, with areas of IFR in thunderstorms. Scattered showers and isolated thunderstorms tonight may result in localized IFR flight conditions. Otherwise, expecting a mix of VFR/MVFR cigs due to residual low moisture. Mainly rain-free Tuesday morning with just scattered showers through 16Z. After that coverage will increase Tuesday afternoon with a risk of thunderstorms and localized IFR flight conditions. Outlook... Tuesday through Wednesday...Areas of MVFR or lower with occasional showers and a chance of a few thunderstorms. Thursday and Friday...Mainly VFR. A chance of showers and isolated thunderstorms, mainly east of Rochester. Saturday...VFR/MVFR. A chance of showers and thunderstorms. && .MARINE... Winds and waves will remain relatively low through tonight as a weak pressure gradient remains in place over the eastern Great Lakes. Winds will pick up a bit on Lake Erie Tuesday, producing a period of choppy conditions. Showers and thunderstorms will be possible today and Tuesday, especially around peak heating which these storms could produce frequent lightning, gusty winds, and higher wave action. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...AR/Apffel NEAR TERM...Apffel SHORT TERM...Apffel/Hitchcock LONG TERM...Hitchcock AVIATION...Apffel MARINE...AR/Apffel
Hazardous weather outlook, Jun 26, 4:53 PM EDT, 15 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 453 PM EDT Mon Jun 26 2023 NYZ003>008-013-014-021-272100- Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston- Ontario-Allegany- 453 PM EDT Mon Jun 26 2023 ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Additional rounds of showers and scattered thunderstorms are expected Tuesday. A few storms may produce localized heavy downpours and may result in isolated flooding. A few storms may also produce gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-010>012-019-020-085-272100- Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus- Southern Erie- 453 PM EDT Mon Jun 26 2023 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Additional rounds of showers and scattered thunderstorms are expected Tuesday. A few storms may produce localized heavy downpours and may result in isolated flooding. A few storms may also produce gusty winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-062-272100- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 453 PM EDT Mon Jun 26 2023 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-SLZ022-024-272100- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 453 PM EDT Mon Jun 26 2023 ...SEVERE THUNDERSTORM WATCH 391 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Jun 26, 4:28 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
428 PM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM Tstm Wnd Gst 2 WSW Buffalo 42.88N 78.89W
06/26/2023 M59 MPH LEZ041 NY C-Man Station
&&Local storm report, Jun 26, 4:32 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
432 PM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM Tstm Wnd Gst 1 NNW Oswego 43.47N 76.51W
06/26/2023 M38 MPH LOZ044 NY C-Man Station
&&Local storm report, Jun 26, 4:37 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
437 PM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Tstm Wnd Gst 4 NNW Irondequoit 43.26N 77.60W
06/26/2023 M39 MPH LOZ043 NY C-Man Station
&&Local storm report, Jun 26, 4:48 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
448 PM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM Tstm Wnd Gst 2 NW Dunkirk 42.50N 79.35W
06/26/2023 M47 MPH LEZ041 NY C-Man Station
&&Special weather statement, Jun 26, 4:55 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Buffalo NY
455 PM EDT Mon Jun 26 2023
NYZ004-014-262200-
Ontario NY-Wayne NY-
455 PM EDT Mon Jun 26 2023
...Strong thunderstorms will impact portions of Wayne and Ontario
Counties through 600 PM EDT...
At 455 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Williamson to near Avoca. Movement was
east at 25 mph.
HAZARD...Winds in excess of 40 mph, pea size hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause flooding.
Locations impacted include...
Geneva, Canandaigua, Ontario, Newark, Williamson, Marion, Lyons,
Palmyra, Victor, Bristol, Clifton Springs, Clyde, Phelps, Sodus,
Bloomfield, Naples, Rushville, Chimney Bluffs State Park, Farmington,
and Walworth.
This includes Interstate 90 between exits 42 and 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and western New York.
&&
LAT...LON 4267 7749 4304 7739 4304 7737 4331 7736
4333 7714 4331 7697 4335 7681 4339 7672
4303 7672 4301 7696 4276 7697 4276 7731
4267 7737 4258 7737 4258 7749
TIME...MOT...LOC 2055Z 248DEG 21KT 4325 7722 4248 7739
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
PPLocal storm report, Jun 26, 5:06 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
506 PM EDT Mon Jun 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Flash Flood 1 SSW Falconer 42.11N 79.20W
06/26/2023 Chautauqua NY Law Enforcement
Allen street in falconer closed due to
flooding. Widespread ponding of water on
numerous roads in Jamestown.
&&The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 12:09 AM EDT | Special Weather Statement | BUF | Monroe | 36 min |
| Jun 26, 11:17 AM EDT | Special Weather Statement | BUF | Chautauqua | 58 min |
| Jun 26, 12:03 PM EDT | Special Marine Warning | BUF | 57 min | |
| Jun 26, 12:20 PM EDT | Special Weather Statement | BUF | Chautauqua, Erie | 55 min |
| Jun 26, 12:24 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua, Erie | 51 min |
| Jun 26, 12:49 PM EDT | Special Marine Warning | BUF | 41 min | |
| Jun 26, 1:02 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara, Orleans | 58 min |
| Jun 26, 1:15 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie, Wyoming | 60 min |
| Jun 26, 1:19 PM EDT | Special Marine Warning | BUF | 56 min | |
| Jun 26, 1:47 PM EDT | Special Weather Statement | BUF | Lewis, Oswego | 58 min |
| Jun 26, 1:56 PM EDT | Flash Flood Warning | BUF | Chautauqua | 4 hr |
| Jun 26, 2:05 PM EDT | Special Marine Warning | BUF | 40 min | |
| Jun 26, 2:05 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans | 40 min |
| Jun 26, 2:14 PM EDT | Special Marine Warning | BUF | 91 min | |
| Jun 26, 2:19 PM EDT | Severe Thunderstorm Warning | BUF | Ontario, Wayne | 41 min |
| Jun 26, 2:43 PM EDT | Special Marine Warning | BUF | 55 min | |
| Jun 26, 2:51 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego | 22 min |
| Jun 26, 3:21 PM EDT | Severe Thunderstorm Warning | BUF | Monroe | 19 min |
| Jun 26, 3:42 PM EDT | Special Marine Warning | BUF | 63 min | |
| Jun 26, 4:15 PM EDT | Special Weather Statement | BUF | Seneca | 45 min |
| Jun 26, 4:36 PM EDT | Special Marine Warning | BUF | 39 min | |
| Jun 26, 4:55 PM EDT | Special Weather Statement | BUF | Ontario, Wayne | 65 min |
| Jun 26, 5:11 PM EDT | Special Marine Warning | BUF | 64 min | |
| Jun 26, 5:21 PM EDT | Special Marine Warning | BUF | 39 min | |
| Jun 26, 5:58 PM EDT | Special Marine Warning | BUF | 62 min | |
| Jun 26, 6:11 PM EDT | Special Weather Statement | BUF | Oswego | 64 min |
Nearby
Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.